MAUDE Adverse Event Report: ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number NVTR-29
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Arrhythmia (1721); Heart Block (4444)
Date of Event 11/04/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a 29mm navitor vision valve was selected for implant using a unknown sized flexnav delivery system (ds).The patient had a prior medical history of aortic stenosis.The baseline rhythm was noted to be normal sinus rhythm.During the procedure, the valve was able to be implanted successfully at a depth of 1mm on the non-coronary cusp (ncc) and 4mm on the left-coronary cusp (lcc).Echocardiogram (echo) revealed a wide qrs complex but the patient still had the conduction.Later that night, the patient was implanted with a permanent pacemaker.The patient's status was stable.
 
Additional Manufacturer Narrative
An event of complete heart block was reported.A returned device assessment could not be performed as the device remains implanted and was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.The reported medical and surgical intervention are result of a temporary pacemaker and permanent pacemaker implants.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.Codes removed: health effect-clinical code: 1721.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a 29mm navitor vision valve was selected for implant using a large flexnav delivery system (ds).The patient had a prior medical history of aortic stenosis and right bundle branch block (rbbb).There was no calcification extending beneath the aortic annular plane in the interventricular septum.The baseline rhythm was noted to be normal sinus rhythm.A pre-implant balloo aortic valvuloplasty (pre-bav) was performed using an unspecified balloon.The patient has developed with a complete heart block.During the procedure, the valve was able to be implanted successfully at a depth of 1mm on the non-coronary cusp (ncc) and 4mm on the left-coronary cusp (lcc).Echocardiogram (echo) revealed a wide qrs complex, but the patient still had the conduction.A temporary pacemaker was placed.The patient remained hemodynamically stable throughout the procedure, and there was no clinically significant delay reported.On the following day, the patient was implanted with a permanent pacemaker.The patient had an extended hospital stay for monitoring of rhythm.The patient's status was stable.

Brand Name
NAVITOR TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23662991
Report Number2135147-2025-07027
Device Sequence Number18749643
Product Code NPT
UDI-Device Identifier05415067031600
UDI-Public(01)05415067031600(17)260327
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/27/2026
Device Model NumberNVTR-29
Device Catalogue NumberNVTR-29
Device Lot Number8998075
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Supplement Date Received by Manufacturer02/16/2026
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age76 YR
Patient SexMale